# SDR SWAA2024020745203

- Difficulty date: January 25, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED ITEM INITIATED TO CAPTURE FAILURE TYPE. BS 663.75 BELLOW CENTER WINT REAR SPAR; VAPOR WEB RT SIDE CRACKED [TTG8Q00QPZKJ]<[01] APPLIED MEASUREMENTS;[02] VERIFIED STEP 1.
